# SDR IPXA2014502211998

- Difficulty date: January 27, 2014
- Submitted: February 21, 2014
- Operation: Air carrier
- Aircraft: N435UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25466
- Aircraft time: 21,374 hours, 14,434 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 144N10492
- Condition: Damaged
- Location: Bs 940
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

MAIN DECK FRAME INNER FLANGE, HAS A SCREW STRIKE BS 940, S15-16R.   ACCOMPLISHED EO B757-5310-53311-A.
